Weird wound (area) - after increasing Levo?

Hi, I've developed this again and think now the last time might have been after increasing Levi by 25mg. Its just one patch/area, right at the top of my thigh, its a little tender, I can feel it when I sit down! Its about 2/3cm, roundish, skin slightly raised/bumpy and it will start to weep in a day or so. When I had it once before, in exactly the same place, I mentioned it to the nurse whenhaving bloods taken, she didn't know what it was but gave me some dressings to cover it and said keep an eye on it, it disappeared after a couple of weeks so never though any more of it, until now!

9 Replies

oldestnewest
  • Nothing to do with the Levo increase, just coincidental that last time I had it happened to be at that time, its only bl**dy shingles! :(

  • ((( Catalonia ))) You poor thing xx

  • Thanks Clutter, nice that someone has some em/sympathy, my family don't want to know, it's just another thing wrong with me!

  • Clutter can you remind me what my FT4 and FT3 should be ideally please, back to Drs tomorrow for results, I know my TSH should be about 1 but have forgotten the other levels! Thanks x

  • Catalonia, Doctors are often happy with results anywhere within range but to feel well most patients need TSH just above or below 1.0, FT4 in the top 75% of range and FT3 in the top 75% of range. These are 'ideals' and you need to bear in mind that illness, inflammation and strict dieting will lower FT3.

  • Thanks Clutter, good job I asked as I thought one should be high and the other low! :)

  • Catalonia, well yes, you're right. TSH should be low and FT4/FT3 high, all within respective ranges :)

  • Sure it's not an ulcer?

  • Doctor says its shingles and put me on anti-viral meds Greygoose, I googled images and found some almost identical, so no, I don't think it is an ulcer!

You may also like...